# SDR R61A20100423

- Difficulty date: August 31, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N167HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000173
- Aircraft time: 5,824 hours, 4,075 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED RT OWE SHOWED OPEN IN FLIGHT.  MAINTENANCE PLACED ON MEL 52-70-00-1.  A/C WAS THEN RETURNED TO SERVICE.
